# SDR 02783

- Difficulty date: September 18, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N633SR
- Make and model: Cirrus SR22
- Aircraft serial: 2014
- Aircraft time: 978 hours
- Engine: Cont IO550N
- Engine time: 978 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM KPDK TO KGEV, THE ENGINE DEVELOPED A VIBRATION AND AIRCRAFT WAS LANDED AT KMRN.  TWO PASSENGERS ONBOARD AND LANDED WITHOUT INCIDENT.  IT WAS FOUND TO BE A NR 1 CYLINDER SPARK PLUG WITH A BROKEN INSULATOR CAUSING THE ROUGH RUNNING AND VIBRATION.
